# SDR UPS07849599

- Difficulty date: March 8, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 80,006 hours, 27,377 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750043501
- Condition: Corroded
- Location: Fs 662 L36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L36 HEAVILY CORRODED AT STA 662.  REPAIRED LONGERON 36 AT STA 662 IAW SAA EA 008-5310-01-A0734, UPS EO DC8-5310-26461-A, AND FAA FORM 8100-9.
